Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: T
Number of items: 1.

T

Tang, Sanyi, Liang, Juhua, Xiao, Yanni and Cheke, Robert A. ORCID: 0000-0002-7437-1934 (2012) Sliding bifurcations of Filippov two stage pest control models with economic thresholds. SIAM Journal on Applied Mathematics, 72 (4). pp. 1061-1080. ISSN 0036-1399 (Print), 1095-712X (Online) (doi:10.1137/110847020)

This list was generated on Thu Nov 15 14:38:25 2018 GMT.